# SDR CALA2023071702270

- Difficulty date: July 16, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 117,141 hours, 17,948 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Extinguisher
- Part number: G8001003
- Condition: Unknown
- Location: Lavs
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAISING SDR FOR INCORRECT FITMENT OF COMPONENT PER TASK CARD 63-2620-1-2827. SDR RAISED FOR DISCOVERY OF INCORRECT FITMENT OF COMPONENT DURING TASK CARD 63-2620-1-2827 ON 15-JUL-23. TSAP RAISED.
